# SDR SWIA202005110592

- Difficulty date: April 21, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE @ DD7A NEAR HOUSING FOR OUTER HANDLE IS CORRODED   (C-CHECK) RO 5/7/2020   REPLACED PAX DOOR ANGLE AT DD7A NEAR HOUSING FOR OUTER HANDLE AS PER CRJ 700 SRM. COMPLIED WITH -SKY.LEAK CHECKS GOOD.
